# SDR IXXA20210516033

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 89,978 hours, 41,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1540 S37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR C-23 CHECK. IN ACCOMPLISHMENT OF TASK CARD ATI-53-552-01-01 DOT 14 DOT 045 UNDERNEATH WASTE TANK VAVLE AT FS 1540-1582 BETWEEN STRINGER 37L AND 37R CORROSION OUT OF LIMITS ON STRINGER 37R AT STATION 1540. REPAIRED STRINGER 37R ON BS 1540 TO 1582 IAW B767-200 SRM 53-00-03.
